# SDR FDEA2018082322155

- Difficulty date: August 22, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Cracked
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT BS 1887 - 2007,  X=-56 WAS FOUND CRACKED.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G, AND DRAWING AGA7551, REVISION G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
